# SDR CA040804003

- Difficulty date: July 23, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 13,585 hours
- Engine: Pwa R985AN14BM1
- Propeller: Hamstd 2D30
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: R985
- Condition: Broken
- Location: Engine
- Component: R985
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: B

## Discrepancy

(CAN) NR 5 CYLINDER STUDS BROKE AND CYLINDER THEN DETACHED FROM CASING, RESULTING IN EMERGENCY LANDING AND LOSS OF OIL.
